Journal of Integral Equations and Applications

Pseudospectra and Singular Values of Large Convolution Operators

Albrecht Böttcher

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 6, Number 3 (1994), 267-301.

Dates
First available: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.jiea/1181075815

Digital Object Identifier
doi:10.1216/jiea/1181075815

Zentralblatt MATH identifier
0819.45002

Mathematical Reviews number (MathSciNet)
MR1312518

Citation

Böttcher, Albrecht. Pseudospectra and Singular Values of Large Convolution Operators. Journal of Integral Equations and Applications 6 (1994), no. 3, 267--301. doi:10.1216/jiea/1181075815. http://projecteuclid.org/euclid.jiea/1181075815.


Export citation

References

  • P.M. Anselone and I.H. Sloan, Spectral approximations for Wiener-Hopf operators II, J. Integral Equations Appl. 4 (1992), 465-489.
  • E. Basor and K.E. Morrison, The Fisher-Hartwig conjecture and Toeplitz eigenvalues, Linear and Multilinear Algebra, to appear.
  • A. Böttcher, Analysis lokal sektorieller Matrixfunktionen und geometrische Spektraltheorie von Toeplitzoperatoren, Habilitationsschrift, TU Karl-Marx-Stadt, 1987.
  • A. Böttcher and B. Silbermann, The finite section method for Toeplitz operators on the quarter-plane with piecewise continuous symbols, Math. Nachr. 11 (1983), 279-291.
  • --------, Toeplitz operators and determinants generated by symbols with one Fisher-Hartwig singularity, Math. Nachr. 127 (1986), 95-124.
  • --------, Analysis of Toeplitz operators, Springer-Verlag, Berlin, Heidelberg, New York, 1990.
  • A. Böttcher and H. Widom, Two remarks on spectral approximations for Wiener-Hopf operators, J. Integral Equations Appl. 6 (1994), 31-36.
  • A. Brown and P. Halmos, Algebraic properties of Toeplitz operators, J. reine angew. Math. 213 (1963), 89-102.
  • K.M. Day, Measures associated with Toeplitz matrices generated by Laurent expansion of rational functions, Trans. Amer. Math. Soc. 209 (1975), 175-183.
  • J. Dixmier, Les $C^*$-algèbres et leurs représentations, Gauthier-Villars, Paris, 1969.
  • R.G. Douglas, Banach algebra techniques in operator theory, Academic Press, New York, 1972.
  • R. Duduchava, Integral equations with fixed singularities, Teubner, Leipzig, 1979.
  • I. Gohberg and I.A. Feldman, Convolution equations and projection methods for their solution, Amer. Math. Soc., Providence, RI, 1974 (Russian original: Nauka, Moscow, 1971; German translation: Akademie-Verlag, Berlin, 1974).
  • I. Gohberg and N. Ya. Krupnik, On the algebra generated by Toeplitz matrics, Funct. Anal. Appl. 3 (1969), 119-127.
  • R.A. Libby, Asymptotics of determinants and eigenvalue distributions of Toeplitz matrices with certain discontinuous symbols, Ph.D. thesis, University of California, Santa Cruz, 1990.
  • S.V. Parter, On the distribution of the singular values of Toeplitz matrices, Linear Algebra Appl. 80 (1986), 115-130.
  • S.C. Reddy, Pseudospectra of Wiener-Hopf integral operators and constant-coefficient differential operators, J. Integral Equations Appl. 5 (1993), 369-403.
  • L. Reichel and L.N. Trefethen, Eigenvalues and pseudo-eigenvalues of Toeplitz matrices, Linear Algebra Appl. 162 (1992), 153-185.
  • P. Schmidt and F. Spitzer, The Toeplitz matrices of an arbitrary Laurent polynomial, Math. Scand. 8 (1960), 15-38.
  • B. Silbermann, Lokale Theorie des Reduktionsverfahrens für Toeplitz-operatoren, Math. Nachr. 104 (1982), 45-56.
  • --------, On the limiting set of singular values of Toeplitz matrices, Linear Algebra Appl. 182 (1993), 35-43.
  • G. Szegö, Beiträge zur Theorie der Toeplitzschen Formen I, Math. Z. 6 (1920), 167-202.
  • S.R. Treil, The invertibility of a Toeplitz operator does not imply its invertibility by the projection method, Sov. Math. Dokl. 35 (1987), 103-107.
  • H. Widom, Toeplitz matrices, Studies in Real and Complex Analysis (I.I. Hirschman, Jr., ed.), MAA Stud. Math. 3 (1965), 179-209.
  • --------, Asymptotic behavior of block Toeplitz matrices and determinants II, Adv. Math. 21 (1976), 1-29.
  • --------, On the singular values of Toeplitz matrices, Z. Anal. Anwendungen 8 (1989), 221 -229.
  • --------, Eigenvalue distribution of nonselfadjoint Toeplitz matrices and the asymptotics of Toeplitz determinants in the case of nonvanishing index, Oper. Theory Adv. Appl. 48 (1990), 387-421.